# SDR SWAA2019041131607

- Difficulty date: April 2, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 141A8330
- Condition: Damaged
- Location: Bs 292
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP DAMAGED AT BS. 292, STR. 5R.   R&R SPLICE STRAP IAW SRM AND DWG.
